# SDR UIEA2018100302177

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,020 hours, 15,685 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Unsecure
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGES, RT ENG FIRE LP2. RERACKED ENG FIRE LOOP CARD REF AMM 20-41-01 AND PERFORMED GROUND TEST REF AMM 26-11-00, OPS CHECK GOOD NO IRREGULARITY NOTED AT THIS TIME.
